# SDR AALA20001026

- Difficulty date: June 17, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N718AA
- Make and model: Boeing 727227
- Aircraft serial: 20611
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 0393 - BEFORE FLIGHT, EMERGENCY EXIT ESCAPE PATH LIGHTS IN CABIN HAD ONE BULB INOPERATIVE.  REPLACED LIGHT STRIP.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
